# SDR SWAA2014010923906

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65C26309
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FAIRING FLAP TRACK PLATE CRACKED.  R & R PLATE IAW SRM & DRAWING.
